Advertisement

Journal of Mathematical Sciences

, Volume 234, Issue 1, pp 14–20 | Cite as

To the problem of extremal partition of the complex plane

  • Iryna V. Denega
  • Bogdan A. Klishchuk
Article
  • 11 Downloads

Abstract

We consider one of the classical problems of the geometric theory of functions of a complex variable on a maximum of the functional
$$ {\left[r\left({B}_0.0\right)r\left({B}_{\infty },\infty \right)\right]}^{\upgamma}\prod \limits_{k=1}^nr\left({B}_k,{a}_k\right), $$

where n ∈ ℕ, n ≥ 2, γ ∈ ℝ+, \( {A}_n={\left\{{a}_k\right\}}_{k=1}^n \) is a system of points such that |ak| = 1, a0 = 0, B0, B, \( {\left\{{B}_k\right\}}_{k=1}^n \) is a system of pairwise nonoverlapping domains, \( {a}_k\in {B}_k\subset \overline{\mathrm{\mathbb{C}}} \), \( k=\overline{0,n} \), \( \infty \in {B}_{\infty}\subset \overline{\mathrm{\mathbb{C}}} \), r(B, a) is the inner radius of the domain \( B\subset \overline{\mathrm{\mathbb{C}}} \) with respect to the point a ∈ B. We have analyzed this problem under some weaker restrictions on pairwise nonoverlapping domains.

Keywords

Inner radius of domain nonoverlapping domains radial systems of points separating transformation quadratic differential Green function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Lavrent’ev, “To the theory of conformal mappings,” Trudy Fiz.-Mat. Inst. AN SSSR, 5, 159–245 (1934).Google Scholar
  2. 2.
    J. A. Jenkins, Univalent Functions and Conformal Mappings, Springer, Berlin, 1958.CrossRefzbMATHGoogle Scholar
  3. 3.
    V. N. Dubinin, “The separating transformation of domains and problems of extremal decomposition,” Zap. Nauch. Semin. LOMI, 168, 48–66 (1988).MathSciNetGoogle Scholar
  4. 4.
    G. V. Kuz’mina, “Problems on extremal decomposition of the Riemann sphere,” J. Math. Sci., 118, 4880–4984 (2003).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. K. Bakhtin and I. V. Denega, “Some estimates of functionals for N-ray systems of points,” Zbirn. Prats Inst. Mat. NAN Ukr., 8, No. 1, 12–21 (2011).zbMATHGoogle Scholar
  6. 6.
    I. V. Denega, “Some inequalities for inner radii of partially nonoverlapping domains,” Dop. NAN Ukr., No. 5, 19–22 (2012).Google Scholar
  7. 7.
    V. N. Dubinin, “The method of symmetrization in the geometric theory of functions of a complex variable,” Uspekhi Mat. Nauk, 49, No. 1, 3–76 (1994).MathSciNetGoogle Scholar
  8. 8.
    A. K. Bakhtin, G. P. Bakhtina, and Yu. B. Zelinskii, Topologo-Algebraic Structures and Geometric Methods in Complex Analysis [in Russian], Inst. of Math. of the NASU, Kiev, 2008.zbMATHGoogle Scholar
  9. 9.
    V. N. Dubinin, Condenser Capacities and Symmetrization in Geometric Function Theory, Birkhäuser/Springer, Basel, 2014.CrossRefzbMATHGoogle Scholar
  10. 10.
    A. K. Bakhtin and I. V. Denega, “Addendum to a theorem on extremal decomposition of the complex plane,” Bull. de la Soc. Sci. et des Lett. de Lódź. Rech. sur les Déform., 62, No. 2, 83–92 (2012).MathSciNetzbMATHGoogle Scholar
  11. 11.
    I. V. Denega and Ya. V. Zabolotnii, “Estimates of products of inner radii of non-overlapping domains in the complex plane,” Complex Var. Ellipt. Equa., 62, No. 11, 1611–1618 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    A. Bakhtin, L. Vygivska, and I. Denega, “N-radial systems of points and problems for non-overlapping domains,” Lobachevskii J. of Math., 38, No. 2, 229–235 (2017).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institute of Mathematics of the NAS of UkraineKievUkraine

Personalised recommendations